Research Article Volume 2 Issue 2
Department of Mathematics, G. C. University Faisalabad, Pakistan
Department of Mathematics, COMSATS University Islamabad, Pakistan
Received: February 26, 2019 | Published: April 8, 2019
Citation: Rashid S, Noor MA, Noor KI. Modified exponential convex functions and inequalities. Open Acc J Math Theor Phy. 2019;2(2):45-51. DOI: 10.15406/oajmtp.2019.02.00052
In this article, we introduce the concept of modified exponentially convex function deduce several new integral inequalities for the class of modified exponentially convex function functions. The idea and techniques used in the paper may stimulate further research in this fascinating field.
Keywords: convex function, exponentially convex function, Hermite-Hadamard inequality, holder’s inequality, power-mean inequality, differentiable exponential
©2019 Rashid, et al. This is an open access article distributed under the terms of the, which permits unrestricted use, distribution, and build upon your work non-commercially.